I have a 4 year old stepson. His mom insists that he has asthma. She has him on Pulmicort Respules and other meds. When he comes to my house he is so hyper he is bouncing off the walls. She says he also has allergys which I don't doubt. The asthma I am having a hard time dealing with becuase when he comes to my house he is perfectly fine!! He is also in flag football. When she took him to practice she said she had to take him out of the game because he was coughing bad so she immediately gave him his nebulizer. We never heard if it worked on him. When he came to my house he started coughing and I gave him some robutussin. He went to his football game played through the whole game and never coughed once!! Everytime I get him on the weekends he seems sick and coughing. I don't know if it is possible overdoing the meds on her side or not. I know that with the Pulmicort respules you are to give them 1- 2 times daily. Well sometimes, most of the itme she does not even bring his nebulizer. When she does bring it he don't even need it. One time he did wake up in the night with a cough so my husband and I gave him his treatment. He coughed worse so I gave him a drink after rinsing his mouth and he seemed fine. I try to tell her these things and she insists i am hurting her son. He does not even have all the symptoms of asthma. The coughing is not continuos. His cough also is more of a wet breaking up cough. Also his nose is runny a very clear substance. He doesn't seem to have shortness of breath even after football. he can play outside and jump on the trampoline and be fine. He comes in gets a drink and he's back out playing. If anyone can help me with this situation with some feed back please do so, Thanks TammieReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?